Delayed cell‐mediated hypersensitivity to tetrazepam

@article{Ortega1996DelayedCH,
  title={Delayed cell‐mediated hypersensitivity to tetrazepam},
  author={Nancy R. Ortega and Pular Barranco and Concepci{\'o}n L{\'o}pez Serrano and L. Romualdo and C. Mora},
  journal={Contact Dermatitis},
  year={1996},
  volume={34}
}
  • Nancy R. Ortega, Pular Barranco, +2 authors C. Mora
  • Published 1996
  • Medicine
  • Contact Dermatitis
  • Case Report A 59-year-old man, with degenerative arthritis, was treated daily with 1 capsule ofMyolastan® (50 mg tetrazepam). 20 days after beginning treatment, and 8 h after the last dose, he developed an itchy maculopapular rash and tightness of the chest, without wheezing. His physician treated him with corticosteroids and the rash disappeared in 24 h. 2 months later, prick tests with bromazepam 5%, diazepam 5 mg!ml, Myolastan® 5%, and tetrazepam 5% in saline-glycerol solution were made, and… CONTINUE READING
    23 Citations

    Topics from this paper

    Acute generalized exanthematous pustulosis due to tetrazepam.
    • 25
    • PDF
    Photodermatitis from tetrazepam
    • 13
    Tetrazepam drug sensitivity − usefulness of the patch test
    • 28
    Tetrazepam allergy
    • 6
    The use of skin testing in the investigation of cutaneous adverse drug reactions
    • 275

    References

    SHOWING 1-5 OF 5 REFERENCES
    Tetrazepam allergy detected by patch test
    • 32
    The Extra Pharmacopoeia
    • 575
    Allergic skin reaction to tetrazepam detected by patch testing
    • Eur J Dermato/1993:
    • 1993
    The extra pharmacopoeia, 29th edition
    • 1989